Pitt inequalities and restriction theorems for the Fourier transform

Laura De Carli, Dmitry Gorbachev, Sergey Tikhonov

    Research output: Contribution to journalArticleResearchpeer-review

    11 Citations (Scopus)


    © 2017 European Mathematical Society. We prove new Pitt inequalities for the Fourier transforms with radial and non-radial weights using weighted restriction inequalities for the Fourier transform on the sphere. We also prove new Riemann-Lebesgue estimates and versions of the uncertainty principle for the Fourier transform.
    Original languageEnglish
    Pages (from-to)789-808
    JournalRevista Matematica Iberoamericana
    Issue number3
    Publication statusPublished - 1 Jan 2017


    • Pitt inequalities
    • Restriction theorems
    • Riemann-Lebesgue estimate
    • Uncertainty principle
    • Weights


    Dive into the research topics of 'Pitt inequalities and restriction theorems for the Fourier transform'. Together they form a unique fingerprint.

    Cite this